Allergic Reactions

Has not been a good week.  Not only had reactions to both pain medications I was tried on; but suspecting I am allergic to whatever antibiotic I was given during the surgery.  Still breaking out in rashes and itching.  Having to take benadryl for the reaction and sticking with tylenol and ibuprofen for the pain.  All in all, doing ok and ready to get through the itching.  Somehow I have developed a yeast patch on my skin that is itching and burning.  Never heard of it and never want to experience it again.  Started taking a probiotic to replace all the bad bacteria and hoping to get some relief.  

Physical therapy starts on Monday (oh joy!).

Thanks for the prayers. 

Continuing to Walk in Victory,

Stacey

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s